# SDR SWAA2022121273956

- Difficulty date: November 20, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FITTING CRACKED AT BS 947.5, LBL 10.   REMOVED CRACKED FITTING IAW SRM 51-40-02, AND 51-40-05.   LOCATED AND DRILLED IAW DWG 149A8103, REV A, AND 51-40-02.  INSTALLED THE NEW FITTING IAW DWG 149A8103, REV A, AND SRM 51-40-05.
